# SDR 0227

- Difficulty date: November 30, 2002
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N605TA
- Make and model: Beech B200
- Aircraft serial: BB1708
- Aircraft time: 2,471 hours
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Malfunctioned
- Location: Lt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOST LEFT GENERATOR IN FLIGHT.  COULD NOT RESET.  AIRCRAFT DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  COULD NOT DUPLICATE PROBLEM ON THE GROUND, SWAPED GCU GROUND RAN AND TEST FLEW AIRCRAFT WITH NO FURTHER PROBLEMS.
